# SDR QXEA200701627

- Difficulty date: October 28, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 10,671 hours, 12,049 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Unit
- Part number: 601R591447
- Part serial: 686
- Condition: Failed
- Location: Audio System
- Part time: 13,225 hours, 8,927 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - ON FLIGHT 2512, CAPTAIN'S SIDE MIC WAS INOPERATIVE.  AC WAS RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED AUDIO ELECTRONIC CONTROL UNIT (AECU ).  OPERATIONAL CHECK TESTS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
